RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 1, Pages 41–50 (Mi faa624)  

This article is cited in 8 scientific papers (total in 8 papers)

On the Integral Equation $u(x)=F(x)+\int G(x,\xi)u_+^{k/2}(\xi) d\xi/\int u_+^{k/2}(\xi) d\xi$

V. P. Maslov

Moscow State Institute of Electronics and Mathematics (Technical University)

Full text: PDF file (764 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:1, 33–41

Bibliographic databases:

UDC: 517.9
Received: 15.12.1993

Citation: V. P. Maslov, “On the Integral Equation $u(x)=F(x)+\int G(x,\xi)u_+^{k/2}(\xi) d\xi/\int u_+^{k/2}(\xi) d\xi$”, Funktsional. Anal. i Prilozhen., 28:1 (1994), 41–50; Funct. Anal. Appl., 28:1 (1994), 33–41

Citation in format AMSBIB
\Bibitem{Mas94}
\by V.~P.~Maslov
\paper On the Integral Equation $u(x)=F(x)+\int G(x,\xi)u_+^{k/2}(\xi)\,d\xi\big/\int u_+^{k/2}(\xi)\,d\xi$
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 1
\pages 41--50
\mathnet{http://mi.mathnet.ru/faa624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275726}
\zmath{https://zbmath.org/?q=an:0844.45004}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 1
\pages 33--41
\crossref{https://doi.org/10.1007/BF01079008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NW89900004}


Linking options:
  • http://mi.mathnet.ru/eng/faa624
  • http://mi.mathnet.ru/eng/faa/v28/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Geometric quantization of thermodynamics, phase transitions, and asymptotes at critical points”, Math. Notes, 56:3 (1994), 984–985  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, “Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field”, Theoret. and Math. Phys., 99:1 (1994), 484–493  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Maslov, “On an integral equation of the form $u(x)=F(x)+\int G(x,\xi)u_+^{(n-2)/2}(\xi) d\xi/\int u_+^{(n-2)/2}(\xi) d\xi$ for $n=2$ and $n=3$”, Math. Notes, 55:3 (1994), 302–311  mathnet  crossref  mathscinet  zmath  isi
    4. V. P. Maslov, A. E. Ruuge, “Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface”, Math. Notes, 60:5 (1996), 519–530  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. N. A. Sidorov, A. V. Sinitsyn, “Analysis of bifurcation points and nontrivial branches of solutions to the stationary Vlasov–Maxwell system”, Math. Notes, 62:2 (1997), 223–243  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. O. Yu. Shvedov, “Maslov's complex germ and the asymptotic formula for the Gibbs canonical distribution”, Math. Notes, 64:4 (1998), 537–550  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. P. Maslov, A. S. Mishchenko, “Quasi-classical asymptotics of quasi-particles”, Sb. Math., 189:6 (1998), 901–930  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. G. A. Rudykh, “Analiz statsionarnykh reshenii nachalno-kraevoi zadachi dlya nelokalnogo parabolicheskogo uravneniya fiziki plazmy”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:2 (2010), 61–87  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:315
    Full text:91
    References:44
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020